Korovkin type approximation theorems in weighted spaces via power series method
dc.authorid | 0000-0003-2522-6092 | |
dc.contributor.author | Taş, Emre | |
dc.contributor.author | Yurdakadim, Tuğba | |
dc.contributor.author | Girgin Atlıhan, Özlem | |
dc.date.accessioned | 2019-05-13T09:07:11Z | |
dc.date.available | 2019-05-13T09:07:11Z | |
dc.date.issued | 2018 | |
dc.department | Hitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | |
dc.description.abstract | In this paper we consider power series method which is also member of the class of all continuous summability methods. We study a Korovkin type approximation theorem for a sequence of positive linear operators acting from a weighted space C?1 into a weighted space B?2 with the use of the power series method which includes both Abel and Borel methods. We also consider the rates of convergence of these operators. © 2018, Element D.O.O.. All rights reserved. | |
dc.identifier.citation | Taş, E. ,Yurdakadim, T., Atlıhan, O. G. (2018). Korovkin type approximation theorems in weighted spaces via power series method. Operators and Matrices, 12(2), 529-535. | |
dc.identifier.doi | 10.7153/OAM-2018-12-32 | |
dc.identifier.endpage | 535 | en_US |
dc.identifier.issn | 1846-3886 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopusquality | Q3 | |
dc.identifier.startpage | 529 | en_US |
dc.identifier.uri | https://doi.org/10.7153/OAM-2018-12-32 | |
dc.identifier.uri | https://hdl.handle.net/11491/1744 | |
dc.identifier.volume | 12 | en_US |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Element D.O.O. | |
dc.relation.ispartof | Operators and Matrices | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | Korovkin Type Theorem | en_US |
dc.subject | Power Series Method | en_US |
dc.subject | Rates of Convergence | en_US |
dc.subject | Weighted Space | en_US |
dc.title | Korovkin type approximation theorems in weighted spaces via power series method | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- yurkadım.pdf
- Boyut:
- 88.42 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Özeti